# SDR IXXA08SMN147S

- Difficulty date: April 18, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 45.000 LONGERON 29LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-0 FIGURE 13 SHEET 1 TR NUMBER 53-169 SHEET 5 DATED 09-20-03, SRM 51-1-20D, SRM 53-2-0 FIGURE 13 SHEET 1 VIEW A (7001) ITEM 1, SRM 53-3-1 FIGURE 1 ITEM C, SRM 51-1-8B, SRM 51-1-11, 51-1-21, 51-1-20D AND 51-3-1.
